# SDR USAA2012090500024

- Difficulty date: August 11, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 16,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472195202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR68, -Y454.  REPLACED FLOORBEAM AT FR68, -Y454 IAW A319 SRM 51-72-11, AIRBUS DRAWING D53472816 & D53474250.
